It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by kat on December 20, 2000 at 01:48:10:

In Reply to: Re: This is ridiculous!! posted by G. on December 03, 2000 at 04:20:14:

There are no other medications given for the treatment of acne that have have been linked to suicides,suicidal ideation or psychiatric developments---only Accutane has caused these type of reports. This study was conducted by Tzarina Middlekoop, PhD,Research Scientist who resides in the UK. Also, people who became depressed while on Accutane stopped taking the medication and the depression stopped. When they started the Accutane again, the depression came back. Read the FDA reports and related info.
France required Roche to place stronger-worded warnings about suicides,suicidal ideation,emotional instability and convulsions on the inserts and boxes back in 1997. The FDA didn't require this of Roche until eleven months later in 1998. They left off the word: convulsions(an oversight perhaps--who knows?!). Neither country requires drug companies to do this unless there is a valid and real concern. An action of this nature undertaken by a government agency requiring a pharmaceutical company to print stronger-worded warnings is not taken lightly.
Also there has not been one report of suicide on the records attributed to acne.



Follow Ups

All times are GMT -7. The time now is 01:01 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!